# SDR SABA020017

- Difficulty date: February 6, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8103
- Aircraft serial: 277
- Aircraft time: 26,503 hours, 22,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 880 on flight 5025 from CLT to TLH.  During preflight inspection one red floor emergency evac light was found inoperative.  Maintence removed and replaced the bulb.  System ops check good.  Aircraft returned to service.
